# SDR R61A201803020276

- Difficulty date: March 2, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 12,010 hours, 8,157 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: R1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DIFFICULT TO ARM. CLEANED AND LUBRICATED THE DOOR,  PERFORMED AN OPS CHECK IAW AMM 52-41-20, OPS CHECKED GOOD.
